# SDR AALA2018080219002

- Difficulty date: July 30, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 78,518 hours, 9,952 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

RECIRCULATION FAN STATUS MESSAGE IN FLIGHT. FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR, SHUT OFF RECIRCULATION FANS,  ODOR WENT AWAY. AIRCRAFT WAS GROUNDED. REPLACED FORWARD UPPER RECIRCULATION FAN IAW AMM 25-21-06.
